# SDR CHQA200800186

- Difficulty date: September 22, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312347
- Condition: Leaking
- Location: Nr 1
- Part time: 12,646 hours, 8,914 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 6142 CMH TO JFK.  DURING TAKE OFF AT ABOUT 500 FT AGL THE FLIGHT CREW NOTICED AN OIL LIKE SMELL WITH NO EICAS MSGS.  AT 1000 AGL LAV SMOKE APPEARED ON EICAS.  THE FLIGHT ATTENDANT INSPECTED THE LAVATORY AND FOUND NO SIGNS OF SMOKE OR FIRE.  THE LAV SMOKE INDICATION DISAPPEARED AFTER 1 MINUTE AND THE SMELL DISSIPATED AFTER ABOUT 2 MINUTES.  THE CREW ACCOMPLISHED THE APPLICABLE QRH CHECK LISTS AND LANDED WITHOUT INCIDENT.  MX RAN THE ENGINES AND PACKS AND WERE ABLE TO DUPLICATE THE ODOR WHILE RUNNING OFF OF E1.  THE ENGINE WAS INSPECTED AND THE 14TH STAGE BLEED DUCTING HAD A STRONG ODOR OF OIL AND THE FIRST STAGE COMPRESSOR BLADES HAD SOME DISCOLORATION.  E1 WAS CHANGED AND THERE WERE NO FURTHER DEFECTS NOTED.
